# SDR IPXA2025070357957

- Difficulty date: June 22, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771435
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, STRINGER CRACKED, AFT SIDE OF BS 2180, S18L.   ACCOMPLISHED REPAIR IAW EO-94463-REQ 1, REV 1, EGAT EI F2025A53M-1518, REV 1, SRM 53-60-03-2R-3, REV 46, AND EGAT WORK SHEET 50459.
